×

Divisibility of class numbers of non-normal totally real cubic number fields. (English) Zbl 1187.11041

Author’s summary: We consider a family of cubic fields \(\{K_m\}_{m\geq 4}\) associated to the irreducible cubic polynomials \(P_m(x)=x^3-mx^2-(m+1)x-1,(m\geq4).\) We prove that there are infinitely many \(\{K_m\}_{m\geq 4}\)’s whose class numbers are divisible by a given integer \(n\). From this, we find that there are infinitely many non-normal totally real cubic fields with class number divisible by any given integer \(n\).

MSC:

11R29 Class numbers, class groups, discriminants
11R80 Totally real fields
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] S. Louboutin, Class number and class group problems for some non-normal totally real cubic number fields, Manuscripta Math. 106 (2001), no. 4, 411-427. · Zbl 0997.11093 · doi:10.1007/s229-001-8025-7
[2] S. Nakano, Ideal class groups of cubic cyclic fields, Acta Arith. 46 (1986), no. 3, 297-300. · Zbl 0601.12007
[3] S. Nakano, On ideal class groups of algebraic number fields, J. Reine Angew. Math. 358 (1985), 61-75. · Zbl 0559.12004 · doi:10.1515/crll.1985.358.61
[4] M. Mignotte and N. Tzanakis, On a family of cubics, J. Number Theory 39 (1991), no. 1, 41-49. · Zbl 0734.11025 · doi:10.1016/0022-314X(91)90032-7
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.